Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

6 People found this comment helpful

I feel like I could have taken something less potent, since I rarely take antibiotics. Liked the ease of use, however do not like the side effects. My joints are achey and I am so dizzy. I will not let my doctor prescribe this to me again.

Most voted negative review

2 People found this comment helpful

This medication was prescrived for me due to an inner ear infection after a really bad cold and sinus infection which made me loose my hearing, and I feel it has not worked for me because I have partially lost my hearing, seems as if I am not able to hear myself talk and my hearing is very limited to almost nothing, and have been told by the doctors that it will take awhile before my hearing comes...

Shared reviews and ratings

Do not take this med | 45-54 | Male | On medication for less than 1 month | Patient
12/29/2011
Condition: Pneumonia caused by Bacteria
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I was given this drug for pneumonia. It resulted in a severe allergic reaction and I now have severe tendinitis. My doctor has me on steroids now due to the inflammation and my inability to walk! I am 4 weeks into this mess.

Report this postFill 3Created with Sketch.
LIZZIE303 | 55-64 | Female | On medication for less than 1 month |
8/30/2011
Condition: Bacterial Infection with Bronchitis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I WAS SEVERELY ALLERGIC TO LEVAQUIN AND THE SIDE EFFECTS. RACING HEART RATE, SEVERE DIZZINESS, DRY HEAVES, COULD NOT STAND, ETC. DO NOT RECOMMEND IT FOR ME, EVER AGAIN.

Report this postFill 3Created with Sketch.
canbreathenow | 45-54 | Male | On medication for less than 1 month | Patient
4/29/2011
Condition: Bronchitis caused by the Bacteria Staphylococcus Aureus
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I had struggled with a Bronchitis for many months including a MRSA Sinus Infection. After beating the Sinus infection, the lungs/bronchitis persisted. 7 days on Levaquin knocked it out of me. I had no side effects like some others had reported. It is certainly worth a try if you are struggling with an infection. It does work!!!

Report this postFill 3Created with Sketch.
Brooksers40 | 45-54 | Female | On medication for less than 1 month | Patient
2/3/2011
Condition: Bacterial Stomach or Intestine Infection caused by Anthrax
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I took this drug for pneumonia. I noticed I had severe swelling of my right leg and foot. I have finished the medicine, but the swelling persists and am waiting on word from the doctor as to what to do.

Report this postFill 3Created with Sketch.
rarelyill | 45-54 | Female | On medication for less than 1 month | Patient
1/25/2010
Condition: Acute Maxillary Sinus H. Influenzae Bacteria Infection
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I was given Levaquin to take for 5 days & told it would work at alleviating the infection for 10 days. After the third pill I had a worse headache than I had originally from tne sinus infection. My cough increased and I could not sleep more than 15 minutes at a time. When I did dose off I had strange dreams. On the fourth day I got a very severe stomach ache. It felt like gall bladder attacks I had prior to having the gall bladder removed. My legs began to ache and I felt exhausted just climbing up three steps. It is now day 6 and I have slept about 8 hours over the last 6 days, my sinus infection has settled in and my gums are sore making it painful to eat even if I felt like it. I am also dealing with extreme constipation.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More